Alert archive / Ohio / Flash Flood Warnings in 2019
Flash Flood Warning 74, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 8, 2019, 6:11 PM EDT for Athens County, Morgan County, Washington County, Ohio; Wood County, West Virginia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2019, 6:11 PM EDT (22:11 UTC)
- Expired
- Aug 8, 2019, 9:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Athens County, OH, Morgan County, OH, Washington County, OH, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 115 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 6:50 PM EDT | FLASH FLOOD | Parkersburg, WV | URBAN FLOODING REPORTED BY WOOD 911 IN THE 3500 BLOCK OF ELM ST. AND THE 200 BLOCK OF STAUNTON TPK. |
| Aug 8, 7:00 PM EDT | FLASH FLOOD | 2 Ese Chesterhill, OH | COUNTY ROAD 80 OUTSIDE OF CHESTERHILL WASHED OUT DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
319
WGUS51 KRLX 082211
FFWRLX
OHC009-115-167-WVC107-090115-
/O.NEW.KRLX.FF.W.0074.190808T2211Z-190809T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
611 PM EDT Thu Aug 8 2019
The National Weather Service in Charleston West Virginia has issued a
* Flash Flood Warning for...
Southwestern Washington County in southeastern Ohio...
Southwestern Morgan County in southeastern Ohio...
Northeastern Athens County in southeastern Ohio...
Central Wood County in northwestern West Virginia...
* Until 915 PM EDT.
* At 609 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one and a half inches of
rain have already fallen. Flash flooding is expected to begin
shortly.
* Some locations that will experience flooding include...
Parkersburg, Belpre, Chesterhill, Vienna, Boaz, North Hills,
Walker, Burr Oak State Park, Waverly, Fleming, Blennerhassett,
Davisville and Bartlett.
Additional rainfall amounts of one to one and a half inches are
possible in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3934 8137 3932 8136 3933 8135 3932 8134
3932 8133 3930 8132 3929 8126 3927 8124
3926 8127 3920 8130 3918 8130 3914 8139
3946 8206 3955 8204 3964 8203
$$
122 follow-up statements
519
WGUS71 KRLX 082347
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
747 PM EDT Thu Aug 8 2019
OHC009-115-167-WVC107-090115-
/O.CON.KRLX.FF.W.0074.000000T0000Z-190809T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Morgan OH-Athens OH-Wood WV-
747 PM EDT Thu Aug 8 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
SOUTHWESTERN WASHINGTON...SOUTHWESTERN MORGAN...NORTHEASTERN ATHENS
AND CENTRAL WOOD COUNTIES...
At 742 PM EDT, Doppler radar indicated thunderstorms had produced
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
Some locations that will experience flooding include...
Parkersburg, Belpre, Chesterhill, Vienna, Boaz, North Hills, Walker,
Burr Oak State Park, Waverly, Fleming, Blennerhassett, Davisville and
Bartlett.
The heaviest of the rain had moved out of the area, but additional
showers can bring up to one half inch additional rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, or to your local law enforcement
agency, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3934 8137 3932 8136 3933 8135 3932 8134
3932 8133 3930 8132 3929 8126 3927 8124
3926 8127 3920 8130 3918 8130 3914 8139
3946 8206 3955 8204 3964 8203
$$
12877
WGUS71 KRLX 090114
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
914 PM EDT Thu Aug 8 2019
OHC009-115-167-WVC107-090122-
/O.EXP.KRLX.FF.W.0074.000000T0000Z-190809T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Morgan OH-Athens OH-Wood WV-
914 PM EDT Thu Aug 8 2019
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN WASHINGTON...SOUTHWESTERN
MORGAN...NORTHEASTERN ATHENS AND CENTRAL WOOD COUNTIES WILL EXPIRE AT
915 PM EDT...
The heaviest of the rain was over, and flood waters were receding.
Flooding is no longer expected to pose a threat to life and
property. Please continue to heed any remaining road closures.
LAT...LON 3934 8137 3932 8136 3933 8135 3932 8134
3932 8133 3930 8132 3929 8126 3927 8124
3926 8127 3920 8130 3918 8130 3914 8139
3946 8206 3955 8204 3964 8203
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 5:21 PM EDT, 50 minutes earlier.
Area forecast discussion, Aug 8, 5:21 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 521 PM EDT Thu Aug 8 2019 .SYNOPSIS... Cold front passes tonight/Friday with showers and storms. High pressure this weekend. Another front early next week. && .NEAR TERM /THROUGH FRIDAY/... As of 515 PM Thursday... Convection is still ongoing to the north and some storms have now developed to the west and appear to have potential to encroach the area this evening. Downed trees associated with strong gusty winds as well as quarter size hail have been reported and there is still a threat through the evening. The forecast is still on track, however only modified sky condition to represent current observations and trend. As of 150 PM Thursday... Showers and storms already ongoing. Most of the activity is skirting by just to the north so far, but radar shows some development across the NE forecast area as well. We have a rather unstable atmosphere in place, with MLCAPE pushing 1000J/kg across the north and west thanks to abundant sunshine this morning. Low level moisture is a bit limited with dewpoints generally in the low 60s. Shear is also limited right now with bulk shear values generally under 25kts, but we should see some increase across the northern third of the forecast area late this afternoon and evening. DCAPE values also are decent, getting close to 1000 J/kg in spots thanks to some midlevel dry air. Taking all of this into account, showers and storms should continue to develop and move in through the afternoon, with some of these storms capable of damaging wind gusts. Not all that concerned about large hail with weak mid level lapse rates and a decent freezing level, but some nickle to quarter size hail could be possible in the taller cells. All of this is happening ahead of a cold front which will sink into the forecast area tonight, briefly stalling out somewhere across the central or southern counties through the pre-dawn hours. Any of the stronger thunderstorm activity should weaken through the late evening and overnight hours with decreasing instability, but did keep POPs in along the front through the night. As mixing gets going, and an upper level shortwave trough slides through on Friday, the front should continue southward Friday into Friday night. Have scattered to likely POPs across the south Friday afternoon. Temperature wise, stuck close to a consensus blend. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... As of 215 PM Thursday... Big bubble no trouble... as high pressure builds in across the area. This high will provide drier and less humid weather for most areas Saturday and Sunday night. Kept close to guidance temperature blend throughout. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 215 PM Thursday... Models are coming into agreement with the next system to affect the area late Monday night through Wednesday night. This will keep showers and thunderstorms in the forecast. Weak high pressure will bring drier weather back into the region for Thursday. Kept with model guidance blend for temperatures throughout. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... As of 150 PM Thursday... A cold front will slowly sink into the forecast area overnight, stalling out across the central or southern counties into Friday. Ahead of this front, isolated to scattered showers and thunderstorms are expected. Brief periods of MVFR to IFR are possible with any of this precipitation, first across the north, and then transitioning south through the night. With clouds and wind in place, not expecting widespread dense fog, but anywhere that gets rain late this evening could have brief dense fog develop. Areas of MVFR stratus and fog are possible by Friday morning. Winds will be a bit variable around the front, but overall flow will be out of the west to northwest. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing of thunderstorms may vary this afternoon and tonight. Patches of denser fog possible where it rains. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 21 22 23 00 01 02 03 04 05 06 07 08 EDT 1HRLY 17 18 19 20 21 22 23 00 01 02 03 04 CRW CONSISTENCY H H H H H H H H H H M M HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H M H H L L PKB CONSISTENCY H H H H H H H H H H M M CKB CONSISTENCY H H H H H H H H H H M M AFTER 18Z FRIDAY... Brief IFR possible in showers and thunderstorms Friday afternoon and evening. IFR possible in fog and stratus Saturday morning, and in valley fog Sunday and Monday mornings. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JS/MZ NEAR TERM...MZ/JZ SHORT TERM...JS LONG TERM...JS AVIATION...MZ
Hazardous weather outlook, Aug 8, 2:40 AM EDT, 15 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 240 AM EDT Thu Aug 8 2019 OHZ066-067-075-076-083>087-WVZ007>011-016>020-028>032-039-040-521- 522-525-526-090645- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia- Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-Calhoun- Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur- Barbour-Northwest Webster-Southeast Webster-Northwest Randolph- Southeast Randolph- 240 AM EDT Thu Aug 8 2019 This Hazardous Weather Outlook is for southeast Ohio, and portions of central West Virginia, northeast West Virginia, northern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. There is a slight chance that thunderstorms this afternoon and evening could produce damaging wind gusts and large hail. Some of the storms could produce isolated flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-024>027-033-034-515>520- 523-524-090645- Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Cabell- Lincoln-Putnam-Kanawha-Mingo-Logan-Boone-Clay-McDowell-Wyoming- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Pocahontas-Southeast Pocahontas- 240 AM EDT Thu Aug 8 2019 This Hazardous Weather Outlook is for northeast Kentucky, southwest Virginia, and portions of central West Virginia, northeast West Virginia, southeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Aug 8, 5:31 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
531 PM EDT THU AUG 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TSTM WND GST BELPRE 39.28N 81.59W
08/08/2019 E40 MPH WASHINGTON OH TRAINED SPOTTER
TRAINED SPOTTER REPORTS WIND GUSTS OF MID-40MPH WITH
DAMAGE TO A PANELED FENCE.
&&
EVENT NUMBER RLX1901873
NPBLocal storm report, Aug 8, 5:37 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
537 PM EDT THU AUG 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG LOWELL 39.53N 81.51W
08/08/2019 WASHINGTON OH 911 CALL CENTER
WASHINGTON CO. 911 REPORTS MULTIPLE TREES AND POWER
LINES DOWN IN THE LOWELL AREA. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER RLX1901874
AMLSpecial weather statement, Aug 8, 5:37 PM EDT, 34 minutes before
Special Weather Statement National Weather Service Charleston WV 537 PM EDT Thu Aug 8 2019 OHZ066-067-075-076-082215- Washington-Athens-Morgan-Perry- 537 PM EDT Thu Aug 8 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PERRY... NORTHWESTERN WASHINGTON...SOUTHWESTERN MORGAN AND NORTHEASTERN ATHENS COUNTIES... At 537 PM EDT, a strong thunderstorm was located 7 miles north of Glouster, moving southeast at 40 mph. Wind gusts of 50 to 55 mph and nickel size hail are possible with this storm. Locations impacted include... Beverly, Chesterhill, Corning, Stockport, Hemlock, Amesville, Rendville, Burr Oak State Park and Bartlett. LAT...LON 3962 8219 3969 8202 3951 8149 3925 8178 TIME...MOT...LOC 2137Z 306DEG 33KT 3962 8205 26
Special weather statement, Aug 8, 5:40 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Charleston WV
540 PM EDT Thu Aug 8 2019
OHZ066-067-082230-
Morgan-Perry-
540 PM EDT Thu Aug 8 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PERRY AND
NORTHWESTERN MORGAN COUNTIES...
At 540 PM EDT, a strong thunderstorm was located near Perry State
Forest, moving east at 45 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.
Locations impacted include...
McConnelsville, Crooksville, Malta, Bristol and Eagleport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3982 8208 3977 8208 3975 8169 3957 8182
3978 8222 3982 8216
TIME...MOT...LOC 2140Z 292DEG 38KT 3977 8214
26Special weather statement, Aug 8, 5:46 PM EDT, 25 minutes before
Special Weather Statement National Weather Service Charleston WV 546 PM EDT Thu Aug 8 2019 OHZ076-WVZ009-017-019-082230- Washington-Ritchie-Wirt-Wood- 546 PM EDT Thu Aug 8 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WASHINGTON... SOUTHWESTERN RITCHIE...CENTRAL WIRT AND CENTRAL WOOD COUNTIES... At 546 PM EDT, a strong thunderstorm was located over Parkersburg, moving southeast at 30 mph. Wind gusts of 50 to 55 mph and penny size hail are possible with this storm. Locations impacted include... Parkersburg, Belpre, Elizabeth, Vienna, Mineralwells, Boaz, Lubeck, North Hills, Cairo, Cherry, Walker, Nutter Farm, Petroleum, Freeport, Blennerhassett, Davisville and Greencastle. This includes the following highways... Interstate 77 in West Virginia between mile markers 169 and 183. Route 50 in West Virginia between mile markers 2 and 28. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3926 8164 3940 8156 3920 8110 3898 8131 TIME...MOT...LOC 2146Z 305DEG 29KT 3928 8155 22
Local storm report, Aug 8, 5:55 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
555 PM EDT THU AUG 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG 2 NNW FIVE FORKS 39.20N 81.00W
08/08/2019 RITCHIE WV 911 CALL CENTER
MULTIPLE TREES REPORTED DOWN NEAR PULLMAN RD. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER RLX1901875
NPBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 2:19 PM EDT | Special Weather Statement | RLX | Morgan | 41 min |
| Aug 8, 3:04 PM EDT | Special Weather Statement | RLX | Washington | 26 min |
| Aug 8, 3:25 PM EDT | Special Weather Statement | RLX | Perry | 35 min |
| Aug 8, 3:48 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 27 min |
| Aug 8, 3:54 PM EDT | Severe Thunderstorm Warning | RLX | Washington | 36 min |
| Aug 8, 4:06 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Washington | 39 min |
| Aug 8, 4:16 PM EDT | Special Weather Statement | RLX | Morgan | 44 min |
| Aug 8, 4:33 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry | 42 min |
| Aug 8, 4:36 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 39 min |
| Aug 8, 4:45 PM EDT | Special Weather Statement | RLX | Washington | 45 min |
| Aug 8, 5:05 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Washington | 40 min |
| Aug 8, 5:15 PM EDT | Flash Flood Warning | RLX | Washington | 5 hr |
| Aug 8, 5:25 PM EDT | Flash Flood Warning | RLX | Perry | 3 hr |
| Aug 8, 5:37 PM EDT | Special Weather Statement | RLX | Morgan | 38 min |
| Aug 8, 5:40 PM EDT | Special Weather Statement | RLX | Morgan | 50 min |
| Aug 8, 6:05 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Washington | 40 min |
| Aug 8, 6:42 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Washington | 48 min |
| Aug 8, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs, Washington | 38 min |
| Aug 8, 7:43 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs, Washington | 47 min |
| Aug 8, 7:56 PM EDT | Special Weather Statement | RLX | Vinton | 34 min |
| Aug 8, 2:55 PM EDT | Special Weather Statement | RLX | Taylor | 35 min |
| Aug 8, 3:17 PM EDT | Special Weather Statement | RLX | Taylor | 28 min |
| Aug 8, 3:33 PM EDT | Special Weather Statement | RLX | Pleasants | 42 min |
| Aug 8, 4:29 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler | 46 min |
| Aug 8, 5:22 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Pleasants, Ritchie | 38 min |
| Aug 8, 5:46 PM EDT | Special Weather Statement | RLX | Wood | 44 min |
| Aug 8, 5:54 PM EDT | Flash Flood Warning | RLX | Ritchie | 5 hr |
| Aug 8, 6:21 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer, Lewis, Ritchie | 39 min |
| Aug 8, 7:00 PM EDT | Special Weather Statement | RLX | Braxton | 45 min |
| Aug 8, 7:24 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Roane, Wirt | 51 min |
Nearby
Flash Flood Warnings in Ohio, 2019Flash Flood Warnings in West Virginia, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.